RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1895, Volume 17, Number 4, Pages 680–701 (Mi msb7288)  

Première section

Ueber Auffindung der rationalen fractionären Integrale der linearen Differentialgleichungen

N. Günther


Full text: PDF file (1176 kB)

Bibliographic databases:

Citation: N. Günther, “Ueber Auffindung der rationalen fractionären Integrale der linearen Differentialgleichungen”, Mat. Sb., 17:4 (1895), 680–701

Citation in format AMSBIB
\Bibitem{Gun95}
\by N.~G\"unther
\paper Ueber Auffindung der rationalen fraction\"aren Integrale der linearen Differentialgleichungen
\jour Mat. Sb.
\yr 1895
\vol 17
\issue 4
\pages 680--701
\mathnet{http://mi.mathnet.ru/msb7288}
\zmath{https://zbmath.org/?q=an:25.0534.06}


Linking options:
  • http://mi.mathnet.ru/eng/msb7288
  • http://mi.mathnet.ru/eng/msb/v17/i4/p680

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:156
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019